# SDR YENA2023071900830

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 74,384 hours, 26,790 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#852, CUN-JFK. 'AFT FLIGHT ATTENDANTS SMELL FUMES "AKA DIRTY SOCK" ON DESCENT. THE FUME FORM FILLED OUT; REF LP 3775110-2 (PERFORMED ENG RUN ISO PACKS 1 AND 2 COULDN'T DUPLICATE DIRTY SOCKS SMELL IAW AMM 21-00-00. CONTINUE TROUBLE SHOOTING. ), 3775111-1 (ACCOMPLISHED DECONTAMINATION OF ECS LEVEL B IAW AMM 21-00-00-615-803-B. NO DIRTY SOCK SMELL NOTED. REF L.P 3775110-1 FOR HARD ITEM SIGN-OFF.) AND 3775111-2 (ACCOMPLISHED INSP OF THE APU IAW AMM TASK 49-00-00-200-811-A. NO SIGNS OF CONTAMINATION OR OIL LEAKS AND C/W DECONTAMINATION OF THE BLEED-AIR DUCT SYS DISCONNECTED AT HP GROUND CONNECTOR W/ APU BLEED REF AMM 36-12-00-615-807-A.) FOR ALL CORRECTIVE / TROUBLESHOOTING FOR HARD ITEMS. NO DIRTY DOCK SMELL NOTED. A/C OK TO CONT SVC.'
